# SDR ABXA9900708

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 5910055515
- Condition: Delaminated
- Location: Lt Spoiler
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT OUTBOARD SPOILER DELAMINATED AT INBOARD FORWARD CORNER.  REPLACED SPOILER PANEL IAW DC9 MM 27-61-1.
